# SDR DU4R2006500

- Difficulty date: June 18, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT TRANSITION PANEL IN AFT PIT BS 1530 TO BS 1640.  ROUTED OUT CORRODED AREAS IAW B757 MM 53-88-01-801.  FABRICATED AND INSTALLED 2 EACH REPAIR DOUBLERS 9.0 X 7.25 AND 6 X 3.0 INCHES FROM 2024-T3 .071" IAW B757 SRM 53-88-01-801.
